Busca avançada
Ano de início
Entree


Homotopy Double Copy of Noncommutative Gauge Theories

Texto completo
Autor(es):
Szabo, Richard J. ; Trojani, Guillaume
Número total de Autores: 2
Tipo de documento: Artigo Científico
Fonte: SYMMETRY-BASEL; v. 15, n. 8, p. 73-pg., 2023-08-01.
Resumo

We discuss the double-copy formulation of Moyal-Weyl-type noncommutative gauge theories from the homotopy algebraic perspective of factorisations of L infinity-algebras. We define new noncommutative scalar field theories with rigid colour symmetries taking the role of the zeroth copy, where the deformed colour algebra plays the role of a kinematic algebra; some of these theories have a trivial classical limit but exhibit colour-kinematics duality, from which we construct the double copy theory explicitly. We show that noncommutative gauge theories exhibit a twisted form of colour-kinematics duality, which we use to show that their double copies match with the commutative case. We illustrate this explicitly for Chern-Simons theory, and for Yang-Mills theory where we obtain a modified Kawai-Lewellen-Tye relationship whose momentum kernel is linked to a binoncommutative biadjoint scalar theory. We reinterpret rank-one noncommutative gauge theories as double copy theories and discuss how our findings tie in with recent discussions of Moyal-Weyl deformations of self-dual Yang-Mills theory and gravity. (AU)

Processo FAPESP: 21/09313-8 - Álgebras de homotopia, imersões simpléticas e Teoria de Gauge não comutativa
Beneficiário:Vladislav Kupriyanov
Modalidade de apoio: Auxílio à Pesquisa - Regular